Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 5, Pages 190–231 (Mi aa711)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

A mathematical model for a noninvertible quantum graph

M. Z. Solomyak

Department of Matematics, The Weizmann Institute of Science, Israel

Full text: PDF file (2008 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:5, 835–864

Bibliographic databases:

Received: 21.12.2004

Citation: M. Z. Solomyak, “A mathematical model for a noninvertible quantum graph”, Algebra i Analiz, 17:5 (2005), 190–231; St. Petersburg Math. J., 17:5 (2006), 835–864

Citation in format AMSBIB
\Bibitem{Sol05}
\by M.~Z.~Solomyak
\paper A~mathematical model for a~noninvertible quantum graph
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 5
\pages 190--231
\mathnet{http://mi.mathnet.ru/aa711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241428}
\zmath{https://zbmath.org/?q=an:1264.47051}
\elib{https://elibrary.ru/item.asp?id=9181224}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 5
\pages 835--864
\crossref{https://doi.org/10.1090/S1061-0022-06-00932-0}


Linking options:
  • http://mi.mathnet.ru/eng/aa711
  • http://mi.mathnet.ru/eng/aa/v17/i5/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Evans W. D., Solomyak M., “Smilansky's model of irreversible quantum graphs: I. The absolutely continuous spectrum”, J. Phys. A, 38:21 (2005), 4611–4627  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Solomyak M., “On the limiting behaviour of the spectra of a family of differential operators”, J. Phys. A, 39:33 (2006), 10477–10489  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Smilansky U., Solomyak M., “The quantum graph as a limit of a network of physical wires”, Quantum Graphs and Their Applications, Contemporary Mathematics Series, 415, 2006, 283–291  crossref  mathscinet  zmath  isi
    4. Rozenblum G., Solomyak M., “On a family of differential operators with the coupling parameter in the boundary condition”, J. Comput. Appl. Math., 208:1 (2007), 57–71  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Exner P., Lotoreichik V., Tater M., “Spectral and resonance properties of the Smilansky Hamiltonian”, Phys. Lett. A, 381:8 (2017), 756–761  crossref  mathscinet  zmath  isi  scopus
    6. Barseghyan D., Exner P., “a Magnetic Version of the Smilansky-Solomyak Model”, J. Phys. A-Math. Theor., 50:48 (2017), 485203  crossref  zmath  isi  scopus
    7. Barseghyan D., Exner P., “a Regular Analogue of the Smilansky Model: Spectral Properties”, Rep. Math. Phys., 80:2 (2017), 177–192  crossref  mathscinet  zmath  isi  scopus
    8. Exner P., Lipovsky J., “Smilansky-Solomyak Model With a Delta `-Interaction”, Phys. Lett. A, 382:18 (2018), 1207–1213  crossref  mathscinet  zmath  isi  scopus
    9. G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, St. Petersburg Math. J., 30:3 (2019), 391–410  mathnet  crossref  mathscinet  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:406
    Full text:191
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022